Fritz Gesztesy
Fritz Gesztesy
Professor of Mathematics, Baylor University, Waco, Texas
Overená e-mailová adresa na: baylor.edu - Domovská stránka
Názov
Citované v
Citované v
Rok
Solvable models in quantum mechanics
S Albeverio, F Gesztesy, R Hoegh-Krohn, H Holden
Springer Science & Business Media, 2012
23702012
Soliton Equations and their Algebro-Geometric Solutions: Volume 1,(1+ 1)-Dimensional Continuous Models
F Gesztesy, H Holden
Cambridge University Press, 2003
4122003
Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum
F Gesztesy, B Simon
Transactions of the American Mathematical Society 352 (6), 2765-2787, 2000
2472000
On matrix–valued Herglotz functions
F Gesztesy, E Tsekanovskii
Mathematische Nachrichten 218 (1), 61-138, 2000
2232000
Weakly coupled bound states in quantum waveguides
W Bulla, F Gesztesy, W Renger, B Simon
Proceedings of the American mathematical society 125 (5), 1487-1495, 1997
2131997
A new approach to inverse spectral theory, II. General real potentials and the connection to the spectral measure
F Gesztesy, B Simon
Annals of mathematics, 593-643, 2000
1442000
One-dimensional Schrödinger operators with interactions singular on a discrete set
F Gesztesy, W Kirsch
Zentrum für Interdisziplinaere Forschung, 1985
1441985
Weyl–Titchmarsh 𝑀-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators
S Clark, F Gesztesy
Transactions of the American Mathematical Society 354 (9), 3475-3534, 2002
1282002
Exactly solvable models of sphere interactions in quantum mechanics
JP Antoine, F Gesztesy, J Shabani
Journal of Physics A: Mathematical and General 20 (12), 3687, 1987
1271987
m-Functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices
F Gesztesy, B Simon
Journal d’Analyse Mathématique 73 (1), 267-297, 1997
1201997
On spectral theory for Schrödinger operators with strongly singular potentials
F Gesztesy, M Zinchenko
Mathematische Nachrichten 279 (9‐10), 1041-1082, 2006
1182006
The xi function
F Gesztesy, B Simon
Acta Mathematica 176 (1), 49-71, 1996
1171996
Deficiency indices and singular boundary conditions in quantum mechanics
W Bulla, F Gesztesy
Journal of mathematical physics 26 (10), 2520-2528, 1985
1161985
Rank one perturbations at infinite coupling
F Gesztesy, B Simon
Journal of Functional Analysis 128 (1), 245-252, 1995
1101995
Brownian motion on a manifold as a limit of stepwise conditioned standard Brownian motions
OG Smolyanov, H von Weizsäcker, O Wittich
Stochastic Processes, Physics and Geometry: New Interplays II (Proceedings …, 2000
1092000
Algebro-geometric solutions of the Camassa-Holm hierarchy
F Gesztesy, H Holden
Revista Matemática Iberoamericana 19 (1), 73-142, 2003
1082003
Picard potentials and Hill's equation on a torus
F Gesztesy, R Weikard
Acta Mathematica 176 (1), 73-107, 1996
1061996
Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies-an analytic approach
F Gesztesy, R Weikard
Bulletin of the American Mathematical Society 35 (4), 271-317, 1998
1041998
Algebro-geometric quasi-periodic finite-gap solutions of the Toda and Kac-van Moerbeke hierarchies
W Bulla, F Gesztesy, H Holden, G Teschl
American Mathematical Soc., 1998
1001998
Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators
F Gesztesy, B Simon
Transactions of the American Mathematical Society 348 (1), 349-373, 1996
1001996
Systém momentálne nemôže vykonať operáciu. Skúste to znova neskôr.
Články 1–20